# SDR UPS04M42531

- Difficulty date: June 3, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A 57 MIN INTO FLIGHT, FELT EARS POP AND LOUND NOISE IN COCKPIT FROM F/O WINDOW.  F/O WINDOW RE-RIGGED IAW FIM 56-12-01.  CLEARANCES SPECIFIED ARE WITHIN LIMITS.  LOADS SPECIFIED ARE WITHIN LIMITS.  CANNON PLUG ON F/O CLEAR VIEW DEFOG RESEATED.
